Why do they change the color of the pills?
- 29 Jan 2011 by mardun859
it confues me when i pick up my meds and get home then see they are a different color or size
31 Jan 2011
I know what you mean. I work at a psych hospital so you can imagine the horror a paranoid person has when their 2mg of Ativan is a dofferent color or shape! This happens when a pharmacy orders its meds from a different manufacturer or distributor, BUT it's always good to check them if you think they're not the right meds. Hope this helps.
31 Jan 2011
This does happen to me but Rite-aid always informs when a change occurs. They should't be switching like that.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
When I insert my ring it is a pale almost cream color. When I change it after the 90 day period it is yellow. Is this normal? I have no problems with ...
1 answer • 2 Sep 2009
I have blue eyes and am concerned about the potential permanent change in color of the iris to brown. Has anyone experienced this? I have just ...
1 answer • 28 Apr 2010
..My doctor told me to use Xalatan because of my high eye pressure, & I've been using it for 3 nights so far, and one of the side effects is ...
2 answers • 24 Nov 2012
I have been using this med for many years, due to pain.And when I picked up the last one, It is now "White" instead of ...
2 answers • 19 Apr 2013
I would suggest that you make these tablets white, or at least not the shocking orange that they are. If you think people need color, it's not ...
1 answer • 17 May 2015